×

Almost periodic properties of ordinary differential equations. (English) Zbl 0153.12301


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Auerbach, H., Sur les groupes bornés des substitutions lineairés, C. R. Acad. Sci. Paris, 195, 1367-1369 (1932)
[2] S. Bochner,Lectures on Fourier integrals (English transl.), Annals of Math. Study 42, Princeton (1959). · Zbl 0085.31802
[3] Bohr, H., Ein allgemeiner Satz über die Integration eines trigonometrischen Polynoms, Prace Mat. Fiz., 43, 273-288 (1935) · Zbl 0012.34706
[4] Cameron, R. H., Almost periodic properties of bounded solutions of linear differential equations with almost periodic coefficients, J. Math- and Phys., 15, 73-81 (1936)
[5] W. A. Coppel,Stability and Asymptotic Behavior of Differential Equations, D. C. Heath, Boston (1965). · Zbl 0154.09301
[6] Favard, J., Sur certains systémes différentiels scalaires linéaires et homogènes à coefficients presque-périodiques, Ann. Mat. Pura Appl., 61, 297-316 (1963) · Zbl 0112.05902
[7] Fréchet, M., Les fonctions asymptotiquements presque-périodiques continues, C. R. Acad. Sci. Paris, 213, 520-522 (1941)
[8] Fréchet, M., Les fonctions asymptotiquement presque-périodiques, Rev. Sci., 79, 341-354 (1941)
[9] Golomb, M., On the reducibility of certain linear differential systems, J. Reine Angew. Math., 205, 171-185 (1960) · Zbl 0097.28902
[10] Hardy, G. H.; Wright, E. M., An Introduction to the Theory of Numbers (1960), Oxford: Clarendon Press, Oxford · Zbl 0086.25803
[11] Malkin, I. G., Some problems of the theory of nonlinear oscillations (1956), Moscow: Gos. Izdat. Tehn. Teor. Lit., Moscow · Zbl 0070.08703
[12] Miller, R. K., Almost periodic differential equations as dynamical systems with applications to the existence of a, p, solutions, J. Differential Equations, 1, 337-345 (1965) · Zbl 0144.11301 · doi:10.1016/0022-0396(65)90012-4
[13] Putnam, C. R.; Wintner, A., Linear differential equations with almost periodic or Laplace transform coefficients, Amer. J. Math., 73, 792-806 (1951) · Zbl 0044.08902
[14] Sandor, S., Sur les équations différentielles linéaires d’ordre supérieur aux coefficients presque-périodiques (Rom.), Acad. R. P. Romine Bul. Sti. Sect. Sti. Mat. Fiz., 7, 329-346 (1955) · Zbl 0066.33406
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.